# SDR UPS08M51826

- Difficulty date: January 4, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B FLAP LOWER SURFACE I/B AND O/B SEGMENT FOUND SURFACE CORROSION AS MARKED.  LHW I/B FLAP I/B AND O/B SEGMENT LOWER SURFACE SKIN REMOVED PER SRM 51-3 1-01 V.II R35.  NEW LHW INBOARD FLAP I/B AND O/B SEGMENT LOWER SURFACE SKIN FAB PER DWG ARC2736.  NEW FAB 02 EA SKIN FOR LHW INBOARD FLAP I/B AND O/B SEGMENT INSTALLED PER SRM 51-35-01 V.II REV35.
